Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Bilipschitz equivalence of trees and hyperbolic fillings

Author: Jeff Lindquist
Journal: Conform. Geom. Dyn. 22 (2018), 225-234
MSC (2010): Primary 30C65; Secondary 52C99, 05C63
Published electronically: September 24, 2018
MathSciNet review: 3857348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that quasi-isometries between uniformly discrete bounded geometry spaces that satisfy linear isoperimetric inequalities are within bounded distance to bilipschitz equivalences. We apply this result to regularly branching trees and hyperbolic fillings of compact, Ahlfors regular metric spaces.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 52C99, 05C63

Retrieve articles in all journals with MSC (2010): 30C65, 52C99, 05C63

Additional Information

Jeff Lindquist
Affiliation: PL 68 (Gustaf Hällströmin katu 2b) 00014 Helsingin Yliopisto
Address at time of publication: University of Cincinnati, 2815 Commons Way, Cincinnati, Ohio 45221
MR Author ID: 1197165

Received by editor(s): August 3, 2017
Received by editor(s) in revised form: September 3, 2017, February 7, 2018, and June 26, 2018
Published electronically: September 24, 2018
Additional Notes: At the University of Helsinki, the author was supported by Academy of Finland grants 297258 and 308759. At the University of California, Los Angeles, the author was partially supported by NSF grants DMS-1506099 and DMS-1162471.
This work was based on work from the author’s thesis.
Article copyright: © Copyright 2018 American Mathematical Society